# SDR DALA13035193747

- Difficulty date: July 11, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 40,848 hours, 15,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 17a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT 17A.  MX REPLACED LIGHT ASSY AT SEAT 17A.  OPS CKS NORMAL.
